We use the martingale approach to study large deviations and laws of the iterated logarithm for certain multidimensional diffusion processes. The criteria for the validity of these properties are expressed in terms of averaging properties of the coefficients of the infinitesimal generator. In particular we apply our results to diffusion processes with random coefficients. Copyright

Additional Metadata
Keywords diffusions with random coefficients, Large deviations, laws of the iterated logarithm
Persistent URL dx.doi.org/10.2307/3315477
Journal Canadian Journal of Statistics
Remillard, B. (Bruno), & Dawson, D.A. (1989). Laws of the iterated logarithm and large deviations for a class of diffusionl processes. Canadian Journal of Statistics, 17(4), 349–376. doi:10.2307/3315477